# SDR HEEA0013313

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indicator
- Part number: AT2062
- Condition: Failed
- Location: Fuel Totalizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER R/H DIGIT BUTTON WILL NOT SET.
